Complete polynomial bounds for matrices.

Blower, Gordon (1997) Complete polynomial bounds for matrices. The Quarterly Journal of Mathematics, 48 (1). pp. 11-15. ISSN 0033-5606

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Quarterly Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19485
Deposited By:
Deposited On:
12 Nov 2008 11:59
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:15